MathSciNet Relay Station
MathSciNet bibliographic data
MR2478888 (2010d:60149) 60H15 (60G10 60G15 60G51)
Ren, Yong; Lin, Aihong; Hu, Lanying Stochastic PDIEs and backward doubly stochastic differential equations driven by Lévy processes. J. Comput. Appl. Math. 223 (2009), no. 2, 901–907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement